# SDR DALA2023122110510

- Difficulty date: December 20, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N306DN
- Make and model: Airbus A321-211
- Aircraft serial: 7165
- Aircraft time: 21,043 hours, 10,240 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3006 3L DOOR LATCH LOOSE. CORRECTIVE ACTION: TIGHTENED DOOR ARMING HANDLE. OK FOR SERVICE. (4259073)
